# SDR SWIA201333821

- Difficulty date: June 5, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,506 hours, 52,498 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING STRINGER NR 8 CRACKED AT RT DRY BAY.  C-CHECK REPLACED INBD SECTION OF RT WING LOWER STRINGER NR 8 & SPLICED SECTIONS AT RIB 5 & 6 IAW AMM.
